# SDR USAA2014050800003

- Difficulty date: May 7, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 46,524 hours, 19,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520900000
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DISBANDED AT TE OF FLOOR PANEL 161NF BETWEEN FRAME 59 TO FRAME 61 & BETWEEN -Y750 TO -Y765.  REPLACED FLOOR PANEL 161NF IAW AMM 53-42-14-0401-001-A.
